# SDR ASAA0781986

- Difficulty date: August 17, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- Aircraft time: 54,542 hours, 29,304 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365813
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL DELAMINATED (TOP FIBER LAYER PULLED LOOSE).  APPLIED GLASS FABRIC LAYER PER MM 25-00-00 PP 804-805.
